User Reviews for Restylane
Reviews may be moderated or edited before publication to correct grammar and spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest in the medication will not be published. As reviews and ratings are subjective and self-reported, this information should not be used as the basis for any statistical analysis or scientific studies.
For Facial Wrinkles: “Due to waiting for delayed oral surgery, I developed lines around lips and saggy jowls. My dermatologist recommended this product. It was injected in those areas over three courses to correct for lumps and leakage. I’m not happy with deep crow lines that are worse now than what they looked like before. Not happy with my Dr ”
For Facial Wrinkles: “First I had numbing cream on my face which did not work, then a stronger one was put on my face until it was totally numb. The injection put in my face broke and several more were put in mainly on one side not the other of my face. I looked lop sided for days after and swollen like someone punched me in the side of my face. 3 months later I still have a lump under my top lip. Made not the slightest difference to the lines on my lips, no noticeable change was evident, just pain and bruising. Very unsure of having more done, this one visit cost me £200 and was told I need to spend £600 and two more sessions to see any difference. The pain was not worth it and the look was terrible. Suddenly I like my wrinkles. Horrible experience.”
For Facial Wrinkles: “I had restalyn injected in my cheeks and smile lines. I was severely bruised with deep black and blue bruises . My cheekbone area was swollen and painful . The swelling pushed on my under eye area causing more wrinkles around my eyes. It was painful to lay on my sides for months. Which is how I sleep. My makeup could not cover the bruising and it lasted for about 2 weeks. My skin also peeled around the bruises. A month later I developed two pimples on my right cheek. When popped, an opaque ( not pus), cream colored gel came out and now my right cheek looks deflated but the left one still feels tight and looks full. I became severely anemic a month after the injections. I have chest pain when I breath and I often feel faint.”
This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.